Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 184786, 15 pages
http://dx.doi.org/10.1155/2015/184786
Research Article

A Fourier Continuation Method for the Solution of Elliptic Eigenvalue Problems in General Domains

Applied and Computational Mathematics, California Institute of Technology, Pasadena, CA 91125, USA

Received 2 July 2015; Accepted 25 October 2015

Academic Editor: Salvatore Alfonzetti

Copyright © 2015 Oscar P. Bruno et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Oscar P. Bruno, Timothy Elling, and Ayon Sen, “A Fourier Continuation Method for the Solution of Elliptic Eigenvalue Problems in General Domains,” Mathematical Problems in Engineering, vol. 2015, Article ID 184786, 15 pages, 2015. doi:10.1155/2015/184786